# SDR QXEA2014030100192

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,426 hours, 31,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A ADVISES FORWARD TYPE II DOOR HAS A VERY LOUD HISS.  PRESSURIZATION IS NORMAL. REMOVED UPPER EMERGENCY EXIT DOOR IAW AMM TASK 52-22-00-000-801 AND LOWERED EMERGENCY EXIT DOOR.  FOUND SUPPORT STRING INTERFERRING WITH LOWER DOOR SEAL AND REPOSITIONED SUPPORT STRING.  REMOVED EXCESS WATER FROM UPPER AND LOWER DOOR SEALS. C/W MCN NO. 652577-01 FOR CLEANING & LUBING UPPER & LOWER DOOR SEALS. PERFORMED GVI OF UPPER & LOWER DOOR SEALS AND SURROUNDS.  NO DEFECTS NOTED. CLOSED LOWER DOOR AND RE-INSTALLED UPPER DOOR IAW AMM 52-22-00-400-801.  PRESSURIZED ACFT TASK 21-00-00-863-801 & 21-00-00-863-802 PRESSURIZED GOOD. NO NOISE OR LEAKS NOTED FROM FWD TYPE II EMERGENCY EXIT DOOR.  RETURNED TO SERVICE.
